Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area

Buzano, R and Sharp, BG orcid.org/0000-0002-7238-4993 (2018) Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area. Transactions of the American Mathematical Society, 370 (6). pp. 4373-4399. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018, American Mathematical Society . This is an author produced version of a paper published in Transactions of the American Mathematical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: June 2018
  • Accepted: 23 December 2016
  • Published (online): 26 February 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 27 Jun 2018 09:50
Last Modified: 28 Jan 2020 06:26
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/7168

Share / Export

Statistics